Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is computer eye syndrome?

what is computer eye syndrome?any info guys...
Mon, 11 Jul 2011
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
's  Response
Do you get headaches or eyestrain from staring at your computer monitor? At the end of a long day in front of your computer screen, is it difficult to focus on distant objects? You may be suffering from computer vision syndrome (CVS). Computer vision syndrome is a serious problem for the millions of people who spend hours in front of a computer every day. Aside from the physical discomfort you may experience from symptoms, computer vision syndrome can have a lasting effect on your vision. There are several preventative steps that you should take if you frequently use a computer. You may need computer glasses for mid-range vision enhancement, or the lighting around your desk area may need to be adjusted to keep you from squinting. These are simple fixes that will make you much happier. All About Computer Vision Syndrome provides you with valuable information about CVS. Visit the links below and read on to find what you need to know to relieve the stress of your computer monitor: * Computer Eye
Ophthalmologist Dr. Ankush's  Response
working hours and hours on computer may lead to dry eye. Watching a comp. or TV screen at close distance reduces blinking rate ( normally12-16 times per min.) it can cause rapid evaporation of tear film of eyes, leading to dry eye.
I find this answer helpful

1 Doctor agrees with this answer

Ophthalmologist Dr. N. K. Misra's  Response
welcome to healthcaremagic portal
basically cvs has two components .one is lack of blinking leading to dry eye,two,when you work for long period of time ,the range of movement is limited,that reduces the blood circulation as well.to prevent this frequent blinking and regular eye movement are helpful
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Does computer vision syndrome has a permanent effect on the eye vision? I have computer eye syndrome and will it have a permanent effect on my vision?

doctor1 MD

Hi there, Over the last few months my eyes have started hurting a lot whenever I cry? I ve never had a problem with this before. When I am starting to get upset my eyes will feel dry and sore, and it will get worse when I start to cry. It s really painful and makes crying even more unenjoyable. My eyes don t hurt at any other time, as far as I ve noticed. I am 19, female, 100kg and 5 foot 7. I have a history of depression. Any idea what it could be/what I could do to stop it? Cheers.

doctor1 MD

hi, my wife who is 39 years old. she is suffering from accute dry eye syndrom. she is applying lubricants for last 5-6 years. is it safe to apply lubricant (like Gen Teal) regularly and will not effect the eye. My second question is that if there is some type of surgery for the same is available in India? thanks. sukhdev Singh YYYY@YYYY

Recent questions on  Keratoconjunctivitis sicca

doctor1 MD

can cancer cause keratoconjunctivitis-sicca and eyelid blepharitis- squamous. my eyes have been bloodshot for a few months and sore but I also have sore throat and ear pain . never asked eye Dr this but he just gave me drops called zylet and it...

doctor1 MD

how do I treat my conjunctivitis? my eye doctor hasn't helped.

doctor1 MD

I had a dry eye test today (Schirmer test). I have Ehler's Danlos's Type 3 (Connective Tissue Disorder). When they took the strips out of my eyes it was very painful...like ripping off eye surface. Now have super dry eye and really red bruised areas where the strips were. Could my eye surface be damaged?

doctor1 MD

Hi, I've had laser eye surgery (LASIK) surgery 3 weeks ago to correct my vision. I've finished the initial week-long course of prescribed anti-inflammatory & antibiotic drops. I have been using lubricating eye drops and lubricating eye gel for persistent dry eye. I was wondering whether I can use Murine drops which contain berberine 0.2mg as the active ingredient or whether this is unsafe for my eyes? It is all I could buy at the shop until the chemists open tomorrow.

doctor1 MD

We live in an area where the nut harvest has just occurred. I have had irritation in my eyes for the last few weeks, and the irritation has not subsided, in spite of a heavy rain to clear the air. My optometrist diagnosed dry eye, but none of the drops she gave me have helped. My eye has some matter in it in the morning, and my eyes feel irritated, especially when it is slightly windy outdoors. My eyes tear up and I have to constantly wipe them with a tissue. Do you think my eyes are infected, or is this probably an allergy? Would antibiotics clear up the problem since artificial tears, etc. have done no good. Thanks

doctor1 MD

I am 68 and have been suffering from dry eyes syndrome for last 10 years. It aggravated after my cataract surgery in 1999. All possible medication - drops/ointments/oral have been tried out as prescribed by doctors in India (close to Mumbai). Wish to know whether there is any permanent cure in allopathy ? If not , is one available in homepathy or ayurvedic. - Mrs Bratati Sengupta

doctor1 MD

My eyes have become red, and by the end of the day i feel irritation in my eyes.I use computer for more than 5 hrs per day Please advice any medicine and tip maintain good eye.